# SDR SIMA200932103

- Difficulty date: November 14, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 19,269 hours, 17,706 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 14534984403
- Condition: Cracked
- Location: Pax Door
- Part time: 19,269 hours, 17,706 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 3 INSPECTIONS FOUND THE COMPOSITE INTERIOR EMERGENCY LIGHT PANEL TO BE CRACKED.  THE CRACK WAS APPROXIMATELY 1.5 INCHES LONG.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE PASSENGER DOOR INTERIOR COMPOSITE LINING AND THE EMERGENCY LIGHT ASSEMBLY IAW 25-23-04.  OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
